# SDR HALA2017050500167

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 23,052 hours, 3,535 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Condition: Unknown
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AT 40 KNOTS DUE TO BRAKES RELEASED CAUTION ILLUMINATED.  POST FLIGHT REPORT SHOWED TACHOMETER WHEEL BSCU MESSAGE.   SYSTEM TEST ECAM BRAKE RELEASED CLEARED AND TESTED OK.  REPLACE WHEEL HUB CAP ASSEMBLY.
